Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Optimal Control of Nonholonomic Chained Systems Using Hybrid Time-State Form
Keigo KOBAYASHIYugo SHIBATAToshimitsu USHIO
Author information
JOURNALS FREE ACCESS

2002 Volume 15 Issue 5 Pages 246-252

Details
Abstract

In this paper, we propose a control method for nonholonomic chained systems. We transform the systems into time-invariant linear systems using a hybrid time-state control form and solve an optimal control problem to get an optimal trajectory with a switching point. The optimal input is derived as a feedback controller for the system. We apply the proposed method to a 4-wheeled vehicle and give numerical simulation results to show its effectiveness.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top